# SDR YENA20160308223

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 19,473 hours, 12,144 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 230727201
- Condition: Smoke
- Location: Galley
- Part time: 26,398 hours, 14,190 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF ABOVE ITEM NR 1 SMOKE, REMOVE NR 1 COFFEEMAKER INBD AS PRECAUTIONARY; R & R NR 1 COFFEEMAKER INBD AS REQUIRED, OPS CHECK OK, NO SMOKE NOTICED AFTER BREWING TWICE. ACFT OK TO CONTINUE AMM 25-30-00.
